Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Non-stop belching, constant swallowing, excess saliva, phlegm in throat. Taking aciphex. Treatment?

4 weeks ago I started to non stop blech and right after the bleching ended I started to constantly swallow, having excess saliva and having a feeling ongoing that flem is stuck in my throat . I am on Aciphex for at least 4 years now. I have no pain at all just these ongoing daily feelings of excess saliva , swallowing ongoing and ongoing flem stuck in throat
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  735
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this seems that your having post naal dripping may be allergic or sinusitis
the belching is also symptom of food allergies like ilk,potato,wheat and rice,chana
you get xray pns
blood serum tested for these foods for specific antibodies
in mean time stop taking milk and diary products
start tab allegra 120 mgm daily
cap moza plus empty stomach
syp paractin 1/2 tsf at night
syp mucaine gel 2 tsf after meals every meal
get tests done post for next step
mean hile continue taking medicines
Answered: Sun, 16 Sep 2012
I find this answer helpful
  User's Response
In ayurveda we regard two factors which are responsible for such state. First is vaatic imbalance which can be due to vaat increasing diet. Indigestion causes more salivation and a feeling of bloated abdomen with slight restlessness. Belching is of minor relief to restlessness.
When belching is non stop then in majority of the cases the cause lies in mind , it can be anxiety or depression.
Have light meals for a day. Use cumin and thyme , fennel as herbs to restore vaat.
If it is really non stop then some brahmi based compound say, cap. bravobol along with carminatives will help good.
Answered: Sat, 15 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor